MAUDE Adverse Event Report: AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING

AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING
Model Number A50044
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Rash (2033)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was initially reported to the fda via voluntary medwatch mw5166692.No thorough investigation could be conducted without lot number and samples.However, the manufacturer confirmed that there is no change on used adhesive and on manufacturing technology.The adhesive grammage and the peeling strength are checked before the release.Therefore, no root cause could be determined, and the manufacturer states that this event could be related with use condition, pasting time, pasting method, pasting position and personnel skin status.
 
Event or Problem Description
A peritoneal dialysis (pd) nurse ((b)(6)) contacted (b)(6) customer service to report that patient(b)(6)) breaks out with rash when using island dressing.This report reflects informationreceived by fda in the form of a notification per 803.22 (b)(2).

Brand Name
RITMED NON-WOVEN ISLAND DRESSING
Common Device Name
WOUND DRESSING
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire, montreal quebec H9P 2 Z2
CA  H9P 2Z2
Manufacturer (Section G)
ALLMED MEDICAL PRODUCTS CO., LTD
19f, block a, taurus plaza
no.8 taoyuan road
nanshan district, shenzhen 51805 5
CH   518055
Manufacturer Contact
franca mancino
2555 chemin de l'aviation
pointe-claire, montreal quebec H9P 2-Z2
CA   H9P 2Z2
MDR Report Key21612442
Report Number9611959-2025-00001
Device Sequence Number8510030
Product Code KGX
UDI-Device Identifier10686864051203
UDI-Public10686864051203
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberA50044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown